NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Teaching a patient how to inject insulin mainly involves which domain of learning?

  1. AAffective
  2. BSpiritual
  3. CCognitive
  4. DPsychomotor
2.护理学基础困难

A nurse develops vomiting and diarrhoea during a norovirus outbreak. When can they usually return to work (UK guidance)?

  1. AAs soon as the vomiting stops
  2. BAfter a full week, whatever the symptoms
  3. C48 hours after the symptoms have stopped
  4. DThe next shift, if they feel well enough
3.感染控制与患者安全中等

Which practice makes shift handoff safer?

  1. AUsing a standard format such as SBAR or I-PASS, with time for questions
  2. BGiving handoff in a busy corridor so that the outgoing nurse can leave on time
  3. CLeaving written notes only, without a chance for questions
  4. DGiving handoff from memory without any structure
4.感染控制与患者安全困难

A child with fever, cough, red eyes and a spreading rash is in a clinic waiting room. Measles is suspected. What should the nurse do first?

  1. APut a mask on the child and move them into an airborne isolation room
  2. BAsk the family to wait in the main waiting room until the child is called in
  3. CGive the child an antipyretic and continue triage
  4. DSend the child home to rest without an assessment
5.优先排序与委派中等

在 START 分诊中,一名不能行走的成人每分钟呼吸 36 次。该伤员被归入哪一类?

  1. A红色(立即)
  2. B黄色(延迟)
  3. C绿色(轻伤)
  4. D黑色(期待观察)
6.优先排序与委派困难

A provider asks a nurse to perform a procedure that is outside the nurse’s scope of practice. What should the nurse do?

  1. ADecline, explain why and suggest who can safely do it
  2. BAsk a nursing assistant to do it instead
  3. CDo it just this once and promise the provider not to do it again
  4. DDo it, because the provider gave the instruction
7.临床护理中等

Which equipment must always be kept at the bedside of a patient with a tracheostomy?

  1. AA blood glucose meter and a spare urinary catheter of the same size
  2. BA blood pressure cuff and a spare nasal cannula and oxygen mask only
  3. CSpare tracheostomy tubes, including one a size smaller, and working suction
  4. DA peak flow meter and a nebuliser
8.临床护理困难

一名患者的血液检查显示血钾 6.8 mmol/L,心电图显示 T 波高尖。哪种治疗能最快地保护心脏?

  1. A第二天口服呋塞米片
  2. B仅采用低钾饮食
  3. C口服补钾
  4. D静脉注射葡萄糖酸钙
9.实验室检查值与电解质中等

A patient had a total thyroidectomy yesterday. Which laboratory value is most important to monitor in the first days after surgery?

  1. ASerum calcium
  2. BSerum glucose
  3. CSerum potassium
  4. DSerum sodium
10.实验室检查值与电解质困难

A young adult has fatigue, bruising and fever. The white cell count is 85 × 10³/µL with many blasts, the hemoglobin is 7.9 g/dL (79 g/L) and the platelets are 22 × 10³/µL. What is the most likely diagnosis?

  1. AAcute leukemia
  2. BIron-deficiency anemia
  3. CAcute viral infection
  4. DPolycythemia vera
11.药理学中等

Which teaching about zolpidem is correct?

  1. ATake it right before bed, only if you can sleep a full night
  2. BTake it in the morning so that it is out of the system by night
  3. CTake it with alcohol to make it act faster
  4. DDrive soon after waking, as the drug has no next-day effect
12.药理学困难

A malnourished patient with low serum albumin shows nystagmus and unsteady gait. Her total phenytoin level is within range. What is the most likely explanation?

  1. AThe total level is high, but the laboratory is wrong
  2. BMore phenytoin is unbound when albumin is low, so free levels rise
  3. CLow albumin makes phenytoin bind more tightly, so the drug is less active
  4. DLow albumin speeds up phenytoin metabolism
13.内外科护理:心血管与呼吸中等

A patient with bronchiectasis of the right lower lobe is taught postural drainage. How should they be positioned?

  1. AFlat on the back with the arms raised
  2. BWith the affected lobe uppermost so gravity drains it
  3. CSitting fully upright at all times
  4. DWith the affected lobe lowest so it fills with mucus
14.内外科护理:心血管与呼吸困难

A patient with heart failure wakes extremely breathless, coughing pink frothy sputum. BP is 168/96 mmHg and SpO₂ 86%. Help has been called. What is the best initial nursing action?

  1. ALie the patient flat with the legs raised on pillows
  2. BGive a large IV fluid bolus to support the circulation
  3. CEncourage the patient to walk to ease the breathing
  4. DSit the patient upright with the legs down and give oxygen
15.内外科护理:神经、内分泌与肾脏中等

Why is all urine strained in a patient with suspected kidney stones?

  1. ATo catch the stone so it can be analysed
  2. BTo stop the stone from blocking the toilet
  3. CTo measure the urine volume more accurately
  4. DTo remove blood clots before testing
16.内外科护理:神经、内分泌与肾脏困难

A patient with myasthenia gravis took extra pyridostigmine doses. They now have more weakness, heavy salivation, sweating, diarrhoea, small pupils and a slow pulse. What is most likely?

  1. AA cholinergic crisis from too much medication
  2. BAn allergic reaction to the drug
  3. CA normal response to a higher dose
  4. DA myasthenic crisis from too little medication
17.内外科护理:消化、围手术期与肿瘤中等

哪些床旁评估用于追踪腹水?

  1. A每天两次的瞳孔大小和反应
  2. B每日体重和腹围
  3. C每餐前的毛细血管血糖
  4. D峰流速和血氧饱和度
18.内外科护理:消化、围手术期与肿瘤困难

髋部手术后第 3 天,一名老年患者急性意识混乱,注意力波动并躁动。护士首先应做什么?

  1. A认为这是痴呆,并保持护理计划不变
  2. B约束患者并立即给予大剂量镇静药
  3. C请家人把患者接回家,让其安定下来
  4. D寻找低氧、感染、疼痛或药物等原因,并上报
19.产科护理中等

分娩时婴儿头部已娩出,但肩膀卡住了。标准的第一步手法是什么?

  1. AMcRoberts 手法加耻骨上加压
  2. B用力按压宫底
  3. C第一步就把头推回阴道
  4. D用力牵拉婴儿头部
20.产科护理困难

A newborn's cord stump has redness spreading onto the abdominal skin and a foul discharge. What is the priority?

  1. AReport it as possible omphalitis
  2. BApply talc and recheck in a week
  3. CCover the cord with a tight dressing
  4. DTeach the parents to pull the stump off
21.儿科护理中等

A 12-year-old with type 1 diabetes will play a long football match. What should the nurse advise?

  1. ACheck glucose before playing and keep fast-acting carbohydrate at hand
  2. BInject an extra dose of insulin into the thigh just before he starts running
  3. CSkip the meal before the match to avoid high glucose
  4. DAvoid sport, because exercise is unsafe with diabetes
22.儿科护理困难

Why does a child with juvenile idiopathic arthritis need regular eye examinations?

  1. AArthritis drugs always cause cataracts within a year
  2. BEye checks are only needed if the child already wears glasses for short sight
  3. CThe joints of the eye socket are affected by arthritis
  4. DUveitis can develop without symptoms and damage vision
23.精神科护理中等

除血锂水平外,长期锂盐治疗还需定期监测哪些检查?

  1. A肾功能和甲状腺功能
  2. B仅骨密度
  3. C仅肺功能
  4. D听力检查
24.精神科护理困难

A caller says she is a patient's sister and asks how he is doing. The patient has not given consent to share information. What should the nurse do?

  1. AGive a full update, because she is a close family member
  2. BNeither confirm nor deny that he is there, and offer to pass on a message
  3. CAsk her to prove she is his sister and then share the details
  4. DTell her that he is on the ward but refuse to say anything else about his care or condition
25.护理数学与单位换算中等
12345678910111215:35?3:35 AM2:35 PM3:35 PM5:35 PM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 15:35(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

15:35
  1. 13:35 AM
  2. 22:35 PM
  3. 33:35 PM
  4. 45:35 PM
26.护理数学与单位换算困难
1 杯? mL3 tsp? mL1½ tbsp? mL6 fl oz? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 杯 / 茶, 3 tsp / 止咳糖浆, 1½ tbsp / 液体营养补充剂, 6 fl oz / 果汁。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 杯 = 8 fl oz = 240 mL1 tsp = 5 mL1 tbsp = 15 mL1 fl oz = 30 mL
V = mL
27.剂量计算中等
1:1000安瓿V = ? mL

一支肾上腺素安瓿标示为 1:1000(1 mg/mL)。医嘱为 0.3 mg 肌内注射(IM),用于严重过敏反应。你应抽取多少体积 V?

1:10000.3 mg
V = mL
28.剂量计算困难
51 kg173 cmBSA = √(h·w/3600)175 mg/m²D = ? mg

一名患者身高 173 cm,体重 51 kg。医嘱为 175 mg/m²。用 Mosteller 公式 BSA = √(身高 (cm) × 体重 (kg)/3600) 求剂量 D,以 mg 表示。

173 cm51 kg175 mg/m²
D = mg
29.静脉输液速度中等
470 mL剩余? mL/h2 h 剩余

医嘱要求在 8 小时内输入 1500 mL。6 小时后你发现袋中还剩 470 mL,而输液仍须按时完成。 必须把泵重新设定为多少 mL/h 的速率 R?

1500 mL / 8 h经过 6 h: 470 mL
R = mL/h
30.静脉输液速度困难
490 mL剩余? mL/h6 h 剩余

医嘱要求在 8 小时内输入 500 mL。2 小时后你发现袋中还剩 490 mL,而输液仍须按时完成。 原来的泵速必须提高百分之多少 Δ?

500 mL / 8 h经过 2 h: 490 mL
Δ = %
31.静脉输液与液体平衡中等
入量出量12 小时班次茶200 mL水350 mL汤200 mL静脉输液125 mL/h × 12 h静脉抗生素1 × 100 mL尿液250 mL尿液325 mL尿液325 mL尿液325 mL伤口引流90 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

茶: 200 mL水: 350 mL汤: 200 mL静脉输液: 125 mL/h × 12 h静脉抗生素: 1 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL→ 150 mL/h开始 16:00t总数​ = ? h120 mL/h × 3 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 16:00 开始以 120 mL/h 输注。3 小时后速率改为 150 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL120 mL/h · 3 h150 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 否; 行走辅助: 拐杖、手杖或助行器; 静脉输液或封管: 否; 步态: 正常、卧床休息或轮椅; 精神状态: 高估或忘记自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 18 次/分,SpO₂ 98%吸室内空气,血压 124/74 mmHg,脉搏 38 次/分,清醒,体温 37.4 °C。患者属于哪个临床风险组?点击它。

RR 18SpO₂ 98%空气SBP 124HR 38AT 37.4 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: D · Psychomotor

为什么是这个答案

The psychomotor domain covers physical skills, the cognitive domain covers knowledge and the affective domain covers attitudes and feelings. Skills are learned by demonstration and practice.

答案

D · Psychomotor
2.护理学基础

答案: C · 48 hours after the symptoms have stopped

为什么是这个答案

People can still shed norovirus after symptoms settle, so staff usually stay off work until 48 hours symptom-free. This helps stop outbreaks spreading on wards.

答案

C · 48 hours after the symptoms have stopped
3.感染控制与患者安全

答案: A · Using a standard format such as SBAR or I-PASS, with time for questions

为什么是这个答案

Many errors happen at transitions of care. A structured handoff with an opportunity to ask questions, ideally at the bedside, reduces missed information.

答案

A · Using a standard format such as SBAR or I-PASS, with time for questions
4.感染控制与患者安全

答案: A · Put a mask on the child and move them into an airborne isolation room

为什么是这个答案

Measles is highly contagious through airborne spread. The child is masked and placed in an airborne infection isolation room, or a closed single room if none is available, and exposed people may need follow-up.

答案

A · Put a mask on the child and move them into an airborne isolation room
5.优先排序与委派

答案: A · 红色(立即)

为什么是这个答案

在 START 中,呼吸频率超过 30 次/分意味着伤员被标为立即(红色)。30 次或以下则继续进行灌注和意识状态检查。

答案

A · 红色(立即)
6.优先排序与委派

答案: A · Decline, explain why and suggest who can safely do it

为什么是这个答案

Nurses must work within their legal scope of practice, even when asked by a provider. The nurse declines, explains the reason and helps find a suitable professional.

答案

A · Decline, explain why and suggest who can safely do it
7.临床护理

答案: C · Spare tracheostomy tubes, including one a size smaller, and working suction

为什么是这个答案

Emergency equipment such as spare tubes (same size and one smaller), suction, oxygen and tracheal dilators must be at the bedside. This allows rapid management of a blocked or displaced tube.

答案

C · Spare tracheostomy tubes, including one a size smaller, and working suction
8.临床护理

答案: D · 静脉注射葡萄糖酸钙

为什么是这个答案

静脉注射钙剂可在数分钟内稳定心肌。随后用胰岛素加葡萄糖使钾转移到细胞内,再用其他措施将钾排出体外。

答案

D · 静脉注射葡萄糖酸钙
9.实验室检查值与电解质

答案: A · Serum calcium

为什么是这个答案

The parathyroid glands can be injured or removed during thyroidectomy, so parathyroid hormone falls and hypocalcemia can follow. The nurse monitors calcium and checks for tingling around the mouth, muscle cramps and Chvostek or Trousseau signs.

答案

A · Serum calcium
10.实验室检查值与电解质

答案: A · Acute leukemia

为什么是这个答案

Many circulating blasts with anemia and thrombocytopenia suggest acute leukemia: malignant cells crowd out normal production in the marrow. Despite the high white count, the patient has few working white cells and is at high risk of infection and bleeding.

答案

A · Acute leukemia
11.药理学

答案: A · Take it right before bed, only if you can sleep a full night

为什么是这个答案

Zolpidem can cause next-day impairment and complex sleep behaviours such as sleep-walking or sleep-driving. Alcohol and other sedatives increase these risks.

答案

A · Take it right before bed, only if you can sleep a full night
12.药理学

答案: B · More phenytoin is unbound when albumin is low, so free levels rise

为什么是这个答案

Phenytoin is highly protein bound. When albumin is low, the free fraction rises, so toxicity can occur with a "normal" total level; a free phenytoin level or corrected level is more useful.

答案

B · More phenytoin is unbound when albumin is low, so free levels rise
13.内外科护理:心血管与呼吸

答案: B · With the affected lobe uppermost so gravity drains it

为什么是这个答案

Postural drainage places the patient so the affected segment is above the main bronchus, letting gravity move secretions towards the larger airways to be coughed up. It is combined with breathing techniques. Head-down positions are avoided in patients with reflux, recent surgery or breathlessness.

答案

B · With the affected lobe uppermost so gravity drains it
14.内外科护理:心血管与呼吸

答案: D · Sit the patient upright with the legs down and give oxygen

为什么是这个答案

This is acute pulmonary oedema. Sitting upright with the legs dependent reduces venous return and eases breathing, and oxygen is titrated to target. IV diuretics, and sometimes nitrates or CPAP, are expected. Lying flat or giving fluids would worsen the congestion.

答案

D · Sit the patient upright with the legs down and give oxygen
15.内外科护理:神经、内分泌与肾脏

答案: A · To catch the stone so it can be analysed

为什么是这个答案

A passed stone can be sent for analysis. Its composition guides diet and drug advice to prevent recurrence. Straining also confirms that the stone has passed.

答案

A · To catch the stone so it can be analysed
16.内外科护理:神经、内分泌与肾脏

答案: A · A cholinergic crisis from too much medication

为什么是这个答案

Too much cholinesterase inhibitor causes a cholinergic crisis: weakness plus muscarinic effects such as salivation, sweating, diarrhoea, miosis and bradycardia. A myasthenic crisis is weakness from under-treatment or triggers. Both can cause respiratory failure, so the airway is the priority.

答案

A · A cholinergic crisis from too much medication
17.内外科护理:消化、围手术期与肿瘤

答案: B · 每日体重和腹围

为什么是这个答案

每日体重和在同一标记水平测量的腹围可显示腹水是在增加还是减少。还应监测液体平衡、肾功能和电解质,尤其是在使用利尿剂时。

答案

B · 每日体重和腹围
18.内外科护理:消化、围手术期与肿瘤

答案: D · 寻找低氧、感染、疼痛或药物等原因,并上报

为什么是这个答案

急性意识混乱伴注意力波动提示谵妄。它是一种医疗急症,可能有许多原因,如低氧、脓毒症、疼痛、药物(包括阿片类和抗胆碱能药物)、尿潴留、便秘、脱水和电解质问题。应治疗病因,采用非药物措施,镇静仅作为最后手段。

答案

D · 寻找低氧、感染、疼痛或药物等原因,并上报
19.产科护理

答案: A · McRoberts 手法加耻骨上加压

为什么是这个答案

对于肩难产,应呼叫援助,将产妇大腿急剧屈向腹部(McRoberts),并施加耻骨上加压,而不是宫底加压。宫底加压和用力牵拉头部可能加重嵌顿并伤及婴儿。

答案

A · McRoberts 手法加耻骨上加压
20.产科护理

答案: A · Report it as possible omphalitis

为什么是这个答案

Spreading redness, swelling and foul discharge suggest omphalitis, which can lead to sepsis. It needs prompt medical assessment and antibiotics.

答案

A · Report it as possible omphalitis
21.儿科护理

答案: A · Check glucose before playing and keep fast-acting carbohydrate at hand

为什么是这个答案

Exercise increases glucose uptake by muscles, so hypoglycaemia can occur during or after sport, even overnight. Checking glucose, having extra carbohydrate and adjusting insulin as advised make sport safe and beneficial.

答案

A · Check glucose before playing and keep fast-acting carbohydrate at hand
22.儿科护理

答案: D · Uveitis can develop without symptoms and damage vision

为什么是这个答案

Children with JIA, especially some subtypes, can develop chronic anterior uveitis that causes no pain or redness at first. Regular slit-lamp screening allows early treatment and prevents vision loss.

答案

D · Uveitis can develop without symptoms and damage vision
23.精神科护理

答案: A · 肾功能和甲状腺功能

为什么是这个答案

锂盐可引起甲状腺功能减退并降低肾功能(包括肾性尿崩症),因此需定期检查肾功能、甲状腺功能、血钙和体重。

答案

A · 肾功能和甲状腺功能
24.精神科护理

答案: B · Neither confirm nor deny that he is there, and offer to pass on a message

为什么是这个答案

Without the patient's consent, the nurse should not disclose that a person is receiving mental health care. Offering to pass on a message respects confidentiality while allowing the patient to decide.

答案

B · Neither confirm nor deny that he is there, and offer to pass on a message
25.护理数学与单位换算

答案: 3:35 PM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

15 − 12 = 3 → PM

答案

3:35 PM

答案

3:35 PM
26.护理数学与单位换算

答案: V = 457.5 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 杯 = 1·240 = 240 mL
3 tsp = 3·5 = 15 mL
1½ tbsp = 1.5·15 = 22.5 mL
6 fl oz = 6·30 = 180 mL

相加

V = 240 + 15 + 22.5 + 180 = 457.5 mL

答案

V = 457.5 mL
27.剂量计算

答案: V = 0.3 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

浓度

1:1000 = 1 g/1000 mL = 1 mg/mL

体积

V = 0.3/1 = 0.3 mL

答案

V = 0.3 mL

美国的标签现在标示 mg/mL(1 mg/mL = 1:1000;0.1 mg/mL = 1:10 000)。切勿静脉推注 1 mg/mL 的肾上腺素。

28.剂量计算

答案: D = 274 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

体表面积

BSA = √(173·51/3600) = √2.451 = 1.566 m²

剂量

D = 175·1.566 = 274 mg

答案

D = 274 mg
29.静脉输液速度

答案: R = 235 mL/h

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

1500/8 = 187.5 mL/h

新速率

R = 470/2 = 235 mL/h

答案

R = 235 mL/h

这超过了 25% 的增幅:大多数医院要求你联系开医嘱者,而不是加快补输,并评估患者是否存在液体过多。

30.静脉输液速度

答案: Δ = 30.67 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

原速率

500/8 = 62.5 mL/h

新速率

R = 490/6 = 81.67 mL/h

变化百分比

Δ = (81.67 − 62.5)/62.5·100% = 30.67%

答案

Δ = 30.67%

这超过了 25% 的增幅:大多数医院要求你联系开医嘱者,而不是加快补输,并评估患者是否存在液体过多。

31.静脉输液与液体平衡

答案: I = 2350 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 200 + 350 + 200 = 750 mL
静脉输液: 125·12 = 1500 mL
静脉抗生素: 1·100 = 100 mL
I = 2350 mL

答案

I = 2350 mL
32.静脉输液与液体平衡

答案: t = 3.9 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

120·3 = 360 mL
500 − 360 = 140 mL 剩余

第二部分

140/150 = 0.9333 h

总时间

t = 3 + 0.9333 = 3.933 ≈ 3.9 h

答案

t = 3.9 h

约为 3 h 56 min,所以袋子大约在 19:56 输完。

33.临床评估评分

答案: MFS = 55

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 否 → 0
行走辅助: 拐杖、手杖或助行器 → 15
静脉输液或封管: 否 → 0
步态: 正常、卧床休息或轮椅 → 0
精神状态: 高估或忘记自身局限 → 15

相加

Morse 总分 = 25 + 0 + 15 + 0 + 0 + 15 = 55

答案

MFS = 55
34.临床评估评分

答案: 中低

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 18/min → 0
SpO₂ 98% → 0
吸空气 → 0
SBP 124 mmHg → 0
HR 38/min → 3
清醒 (A) → 0
T 37.4 °C → 0

总分和红色分值

NEWS2 = 0 + 0 + 0 + 0 + 3 + 0 + 0 = 3
至少有一个参数得 3 分。

风险组

中低

答案

中低

即使总分低,单项得 3 分也需要紧急会诊。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions